New medicine ( ONFI )

Athena22

New
Messages
78
Reaction score
0
Points
0
I;m currently taking this medication called Onfi. I'm taking it with a my Vim-pat with Vim-pat being a larger dose and Topamax being taken twice as often at night. (I might have misspelled. ) I'm taking this new one to get off the vim-pat since its not working for me or something? Which I'm sort of glad that I'm getting off because it's a pretty high co-pay. Plus of course I want to get better with my health!
Anyway's my question is, has anyone ever had any experience with Onfi in the past I'm not sure if its a generic name.
Has anyone every tried this medicine before? Or been on it for a short time? Are thier any side effects? How did it effect you personally...
 
Last edited:

BIGMAN131307

Veteran
Messages
1,781
Reaction score
19
Points
153
I've been on all three of those at one point. All of them have side effects, Topomax being the worst of those. Vimpat wasn't too bad. It only caused a rash on me. But when I was taking Onfi it was a doozy. I should say dozey. Because Onfi side effects
made me like a narcoleptic. I would take it, and in less than 20-30 minutes I'd be passed out on my couch. All AEDS cause drowsiness, but Onfi was the worst.
It was such a problem I had to come off of it. Other than that, I didn't feel any other side effects from it.
 
Last edited:

masterjen

New
Messages
2,080
Reaction score
0
Points
0
Clobazam did nothing for my seizures but also no side effects in terms of sleepiness. However, it did cause severe urine retention. All drugs from this family I've tried seem do this to me.
 

Belinda5000

Account Closed
Inactive
Messages
2,241
Reaction score
0
Points
0
It was Onfi I was on and what it did to me was increase my seizures like crazy.
 
Top